EMIS ELibM Electronic Journals Journal of Applied Analysis
Vol. 1, No. 1, pp. 47-69 (1995)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The existence and uniqueness of solutions of equations

K. Kantiem and W.M. Zajaczkowski

K. Kantiem
Institute of Applied
W.M. Zajaczkowski
Institute of Mathematics
Mathematics and Mechanics
Warsaw University
Banacha 2
02-097 Warsaw, Poland
Polish Academy of Sciences
{S}niadeckich 8
02-350 Warsaw, Poland

Abstract: The local existence of classical solutions for a characteristic initial boundary value problem for the equations of ideal compressible polytropic fluids is proved. The problem is replaced by a system of well--posed problems and then the method of successive approximations is used.

Keywords: Euler equations, local existence, ideal polytropic compressible fluid

Classification (MSC2000): 35L50, 35L65, 35Q35

Full text of the article:

Electronic fulltext finalized on: 28 May 2002. This page was last modified: 21 Dec 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition